MathSciNet Relay Station
MathSciNet bibliographic data
MR603137 (82e:31004) 31A30 (30D30 73K10)
Coffman, C. V.; Duffin, R. J. On the structure of biharmonic functions satisfying the clamped plate conditions on a right angle. Adv. in Appl. Math. 1 (1980), no. 4, 373–389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement